MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Burning Sensation (2146)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer attempted to use the disc multiple times, but reported experiencing the same itching/burning sensation from using them.Initially, the customer thought it was a yeast infection and started monistat, but after seeking medical attention, the vaginal swabs were negative for yeast and bv.Their health provider prescribed fluconazole, which helped to resolve their symptoms.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
panpan wang
318 lincoln blvd. #204
venice, CA 90291
4242092711
MDR Report Key23318540
Report Number3012971814-2025-00027
Device Sequence Number4967379
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public0851906007590
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale